# SDR SWIA971532

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AUTO FEATHERED ON CLIMB-OUT.  RETURNED TO SFO.  REMOVED AND REPLACED PCU IAW MM 61-21-00.  ALSO, CHANGED TORQUE SIGNAL CONDITIONER.  CHANGED RIGHT ENGINE DUE TO OVER-TORQUE.
